# SDR 2022F00191

- Difficulty date: April 13, 2022
- Submitted: April 13, 2022
- Operation: General aviation
- Make and model: Boeing 737
- Engine: Cfmint CFM567B26E
- Engine time: 13,689 hours, 23,859 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 3014809260
- Part serial: EB902614
- Condition: Out Of Limits
- Location: Accessory Gearbo
- Part time: 13,689 cycles
- Component: Gearbox, 63
- Component part number: 3400465080
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOLLOWING DECLARATION OF OUR CONTRACTOR SAFRAN TRANSMISSION SYSTEM ABOUT APPROVED DATA INCONSISTANCY HE FOUND OUT TYPO IN DATASHEET RECORDING LEADING TO AN UNCORRECT DECISION.

THE BEARING CAUSING DIFFICULTY HAVE RADIAL CLEARANCE OUT OF TOLERANCE. 
THE BEARING IMPACTED HAVE THE P/N 301-480-926-0 AND S/N EB902614. 

THE ASSEMBLY THAT INCLUDE DEFECTIVE PART IS ACCESSORY GEARBOX PN 340-046-508-0 AND SN WZ7299 
THIS GEARBOX HAVE BEEN DELIVRED ON 7TH OCTOBER 2019 ON PO 0014250352-02.

THE GEARBOX PN 340-046-508-0 AND SN WZ7299 HAVE BEEN INSTALLED ON ENGINE 960522 FOR CUSTOMER PEGASUS.
THE ENGINE HAVE BEEN RETURN TO SERVICE AT 28 NOVEMBER 2019. SEE CRS

THE ROOT CAUSE ANALYSIS IS STILL ONGOING
